# SDR C2XA02IA185

- Difficulty date: August 29, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214303
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HRL-  THE CREW NOTED THAT THE APU HAS A STRONG FUEL SMELL WHEN RUNNING.  MAINTENANCE INSPECTED THE APU AND THE AIRCRAFT WAS RELEASED IAW MEL.  MAINTENANCE REMOVED AND REPLACED THE APU, PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
